Top answers from doctors based on your search:
Disclaimer

liver problems with ranitidine

A 19-year-old male asked:
Dr. David Ziring
21 years experience Pediatric Gastroenterology
Gilbert's: Isn't really a disease per se. It can cause jaundice during periods of stress, but doesn't have any significant implications on your health. It's perf ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 23-year-old male asked:
Dr. Paul Velt
Dr. Paul Velt answered
41 years experience Diagnostic Radiology
Red flag warning: Not trying to be funny but this history does require a visit to the doctor. This type of pain a bright red blood per rectum could be the sign of some ... Read More
2
2 thanks
A 16-year-old member asked:
Dr. Daniel Ziegler
29 years experience Emergency Medicine
Know wat ur treating: There's nothing in your right lower abdomen that ibuprofen or zantac (ranitidine) will affect. Simple diarrhea will cause sharp squeezing pains that c ... Read More
A 48-year-old female asked:
Dr. Rebecca Gliksman
37 years experience Internal Medicine
Stomach cramps right: I think you should see and ER or doctor/urgent care today, as with cramping on right side think appendicitis. Could also be ovarian cyst, mass, UTI, r ... Read More
A 23-year-old male asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Consider these...: Recurrent abdominal discomfort is first addressed by accompanying signs/symptoms that may localize the organ involved: bleeding, alteration in period ... Read More
1
1 thank
A 57-year-old female asked:
Dr. Robert Vanderbrook
21 years experience Family Medicine
Gastrointestinal: These symptoms could be from a benign cause or could be due to more serious disease. If symptoms are relieved with bowel movement that is reassuring. ... Read More
1
1 thank
A 55-year-old female asked:
Dr. David Drewitz
26 years experience Gastroenterology
No...: Ranitidine is a common otc remedy for heartburn and indigestion. Like any drug it has side effects but fatty liver is not one of them. The RUQ pain ... Read More
A 34-year-old member asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Depends on cause: Gerd (movement of stomach contents into esophagus) can result from: 1) inappropriate relaxation of lower esophageal sphincter, gastroparesis (sluggish ... Read More
A 34-year-old male asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Reflux: If you're experiencing true acid reflux it's probably more effective to switch to the ppi class of medications like prilosec or nexium (esomeprazole). ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month